# SDR AUS20030573

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2742004003
- Condition: Faulty
- Location: Rudder Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM TAB ACTUATOR FAULTY.
